Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 511, NWS Tulsa, OK

October 29, 20096 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 29, 2009, 8:46 AM CDT for 6 counties in Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 29, 2009, 8:46 AM CDT (13:46 UTC)
Expired
Oct 29, 2009, 9:21 AM CDT
In force
35 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Nowata County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 60 km from the middle of the area, began a volume at 13:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 29, 6:43 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 579 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
556 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
579 m²/s²
0-3 km storm-relative helicity
652 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 291346
SVRTSA
OKC037-105-113-117-143-147-291445-
/O.NEW.KTSA.SV.W.0511.091029T1346Z-091029T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
846 AM CDT THU OCT 29 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  SOUTHWESTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA
  EASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  EASTERN PAWNEE COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 945 AM CDT

* AT 846 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES
  SOUTHWEST OF AVANT TO WESTPORT...MOVING NORTHEAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...WYNONA...
  TULSA...SPERRY...BARNSDALL...OWASSO...SKIATOOK...AVANT...
  COLLINSVILLE...OKESA...OCHELATA...VERA...RAMONA...BIGHEART...
  BARTLESVILLE...DEWEY...HULAH...COPAN AND WANN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9580 3700 9579 3670 9580 3660 9580
      3660 9582 3646 9582 3622 9583 3599 9630
      3630 9640 3700 9622
TIME...MOT...LOC 1346Z 216DEG 34KT 3639 9623 3624 9624

$$
2 follow-up statements
000 
WWUS54 KTSA 291401
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 AM CDT THU OCT 29 2009

OKC117-291411-
/O.CAN.KTSA.SV.W.0511.000000T0000Z-091029T1445Z/
PAWNEE OK-
901 AM CDT THU OCT 29 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PAWNEE COUNTY IS
CANCELLED...

LAT...LON 3700 9579 3622 9583 3599 9630 3617 9628
      3620 9625 3622 9625 3623 9628 3632 9627
      3700 9611
TIME...MOT...LOC 1401Z 216DEG 34KT 3673 9599 3644 9608

$$

OKC037-105-113-143-147-291445-
/O.CON.KTSA.SV.W.0511.000000T0000Z-091029T1445Z/
NOWATA OK-WASHINGTON OK-OSAGE OK-CREEK OK-TULSA OK-
901 AM CDT THU OCT 29 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT 
FOR NORTHERN TULSA...NORTHERN CREEK...EASTERN OSAGE...WASHINGTON AND 
SOUTHWESTERN NOWATA COUNTIES...

AT 900 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BARTLESVILLE TO AVANT...MOVING NORTHEAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BARTLESVILLE...
AVANT...COLLINSVILLE...DEWEY...OCHELATA...VERA...HULAH...RAMONA...
COPAN AND WANN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9579 3622 9583 3599 9630 3617 9628
      3620 9625 3622 9625 3623 9628 3632 9627
      3700 9611
TIME...MOT...LOC 1401Z 216DEG 34KT 3673 9599 3644 9608

$$
000 
WWUS54 KTSA 291421
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
921 AM CDT THU OCT 29 2009

OKC037-105-113-143-147-291432-
/O.CAN.KTSA.SV.W.0511.000000T0000Z-091029T1445Z/
NOWATA OK-WASHINGTON OK-OSAGE OK-CREEK OK-TULSA OK-
921 AM CDT THU OCT 29 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TULSA...NORTHERN 
CREEK...EASTERN OSAGE...WASHINGTON AND NORTHWESTERN NOWATA COUNTIES 
IS CANCELLED...

GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON.

LAT...LON 3700 9579 3622 9583 3599 9630 3617 9628
      3620 9625 3622 9625 3623 9628 3632 9627
      3700 9611
TIME...MOT...LOC 1422Z 216DEG 34KT 3689 9584 3660 9593

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 29, 6:25 AM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Oct 29, 6:25 AM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
625 AM CDT THU OCT 29 2009

.AVIATION...

AN UPPER LEVEL SYSTEM AND COLD FRONT WILL ALLOW FOR MVFR
VSBYS IN FOG AND THUNDER FOR MUCH OF THE TAF PERIOD. IFR TO LIFR
CIGS ARE ALSO EXPECTED AT ALL SITES THE COLD FRONT WILL SHIFT
WINDS TO THE WEST AT KRVS AND KTUL THIS EVENING...AND THE ARKANSAS
TAF SITES WILL SEE THE FRONT PASS TONIGHT...ALONG WITH LESSENING
RAIN AND THUNDERSTORM CHANCES FROM WEST TO EAST.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...23
Hazardous weather outlook, Oct 29, 5:14 AM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
514 AM CDT THU OCT 29 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-292215-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
514 AM CDT THU OCT 29 2009

...SEVERE WEATHER POSSIBLE TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING .

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A SURFACE COLD FRONT AND A LAGGING UPPER LEVEL SYSTEM WERE SLOWLY
MOVING EASTWARD THIS MORNING. THE COLD FRONT WAS LOCATED OVER
NORTHWEST OKLAHOMA...WHILE A WARM FRONT EXTENDED FROM SOUTH
CENTRAL OKLAHOMA INTO NORTHEAST TEXAS. THE UPPER LEVEL SYSTEM WAS
JUST SOUTHEAST OF THE FOUR CORNER REGION AND WAS MOVING EAST AS WELL.
ELEVATED SHOWER AND THUNDERSTORM ACTIVITY HAS BEEN OCCURRING ACROSS THE
REGION NORTH OF THE WARM FRONT. DESPITE STRONG SHEAR IN PLACE...SEVERE
WEATHER OVERNIGHT HAS BEEN LIKELY PRECLUDED BY THE LACK OF
INSTABILITY. HOWEVER...SEVERE CHANCES WILL INCREASE AS THE DAY
PROGRESSES AS THE WARM FRONT LIFTS NORTH...AND THE COLD FRONT
MOVES EAST. WHILE SEVERE WEATHER POTENTIAL EXISTS AREAWIDE WITH
DAMAGING DOWNBURST WINDS THE LIKELY THREAT...SOUTHEAST OKLAHOMA
HAS SLIGHTLY IMPROVED CHANCES FOR SEVERE STORMS...INCLUDING
TORNADOES...AS THIS AREA WILL BE IN THE WARM SECTOR AND WILL
BENEFIT FROM HIGHEST INSTABILITY AND MAXIMIZED DIRECTIONAL SHEAR.
THE SEVERE WEATHER THREAT WILL SHIFT EAST THIS EVENING...WITH
OVERALL CHANCES FOR STORMS DECREASING AFTER MIDNIGHT AS THE COLD
FRONT ADVANCES THROUGH THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A BENIGN WEATHER PATTERN WILL OVERTAKE THE AREA IN THE WAKE OF THE
SYSTEM CURRENTLY AFFECTING THE REGION. THUNDERSTORM CHANCES FOR
THIS OUTLOOKED PERIOD WILL BE MINIMAL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Oct 29, 6:14 AM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
614 AM CDT THU OCT 29 2009

OKZ054-291200-
OSAGE OK-
614 AM CDT THU OCT 29 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OSAGE

AT 614 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 21 MILES WEST OF APPERSON TO 19 MILES WEST OF
APPERSON TO 28 MILES SOUTHWEST OF BURBANK...MOVING NORTHEAST AT 30
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
BURBANK...APPERSON...WEBB CITY AND GRAINOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9663 3658 9673 3650 9702 3653 9701
      3656 9690 3659 9690 3660 9691 3658 9699
      3659 9704 3670 9707 3671 9705 3670 9694
      3676 9689 3676 9683 3679 9676 3699 9675
      3700 9664
TIME...MOT...LOC 1114Z 226DEG 28KT 3679 9714 3666 9709
          3648 9716
Special weather statement, Oct 29, 6:20 AM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
620 AM CDT THU OCT 29 2009

OKZ054-059-291200-
OSAGE OK-PAWNEE OK-
620 AM CDT THU OCT 29 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND WESTERN PAWNEE

AT 620 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 25 MILES WEST OF PAWNEE TO 17 MILES SOUTHWEST OF
PAWNEE TO 32 MILES SOUTHWEST OF PAWNEE...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
FAIRFAX...PAWNEE...MARAMEC...SKEDEE AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3663 9706 3674 9685 3646 9661 3616 9670
      3616 9681 3625 9683 3625 9692 3633 9692
      3635 9703 3651 9704 3654 9699 3656 9690
      3659 9690 3660 9693 3658 9703 3660 9706
TIME...MOT...LOC 1120Z 235DEG 34KT 3642 9723 3622 9706
          3597 9713
Special weather statement, Oct 29, 7:16 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
716 AM CDT THU OCT 29 2009

OKZ054-059-064-291300-
CREEK OK-OSAGE OK-PAWNEE OK-
716 AM CDT THU OCT 29 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE...NORTHWESTERN CREEK AND PAWNEE

AT 716 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES EAST OF BURBANK TO 7 MILES EAST OF
RALSTON TO 13 MILES WEST OF DRUMRIGHT...MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
PAWHUSKA...SHIDLER...OSAGE...HOMINY...WYNONA...FAIRFAX...PERSHING...
BURBANK...APPERSON...WEBB CITY...PEARSONIA...FORAKER...PAWNEE...
JENNINGS...TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...
CLEVELAND...RALSTON...DRUMRIGHT...OILTON AND SILVER CITY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3667 9623 3593 9652 3592 9663 3616 9663
      3616 9681 3625 9683 3625 9691 3626 9693
      3678 9681 3679 9676 3683 9675 3700 9640
      3700 9633
TIME...MOT...LOC 1216Z 240DEG 20KT 3669 9666 3651 9660
          3603 9682
Special weather statement, Oct 29, 7:46 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 AM CDT THU OCT 29 2009

OKZ054-059-064-065-291330-
CREEK OK-OKFUSKEE OK-OSAGE OK-PAWNEE OK-
746 AM CDT THU OCT 29 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE...CREEK AND EASTERN PAWNEE

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN OKFUSKEE

AT 745 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 11 MILES WEST OF DRUMRIGHT TO 15 MILES SOUTHWEST
OF MILFAY TO 23 MILES SOUTHWEST OF PADEN...MOVING NORTHEAST AT 35
MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
CASTLE...PADEN...BOLEY...MASON...WELTY...OSAGE...JENNINGS...
TERLTON...HALLETT...MARAMEC...CLEVELAND...WESTPORT...BRISTOW...
MILFAY...DEPEW...SHAMROCK...DRUMRIGHT...OILTON...SILVER CITY AND
MANNFORD.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3630 9673 3638 9628 3616 9628 3615 9630
      3608 9628 3546 9630 3541 9644 3546 9645
      3542 9649 3544 9656 3541 9653 3539 9654
      3539 9662 3616 9663 3616 9675
TIME...MOT...LOC 1245Z 217DEG 30KT 3596 9675 3568 9678
          3534 9687
Special weather statement, Oct 29, 8:34 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
834 AM CDT THU OCT 29 2009

OKZ054-055-059-060-291415-
OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
834 AM CDT THU OCT 29 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WASHINGTON...EASTERN OSAGE...NORTHERN TULSA AND EASTERN PAWNEE

AT 834 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHWEST OF BIGHEART TO NELAGONEY TO 11
MILES SOUTHEAST OF WYNONA TO 20 MILES WEST OF SPERRY...MOVING
NORTHEAST AT 40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...TULSA...PAWHUSKA...AVANT...WYNONA...WOLCO...
BARNSDALL...PERSHING...TALLANT...NELAGONEY...OKESA...BIGHEART...
HULAH...SPERRY...SKIATOOK...BARTLESVILLE...RAMONA...OCHELATA...DEWEY
AND COPAN.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3700 9608 3700 9586 3628 9591 3622 9641
      3647 9633 3676 9640 3700 9625 3700 9609
TIME...MOT...LOC 1334Z 221DEG 33KT 3683 9628 3662 9622
          3641 9624 3624 9633

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 6:14 AM CDTSpecial Weather StatementTSAKay46 min
Oct 29, 6:20 AM CDTSpecial Weather StatementTSAPawnee40 min
Oct 29, 6:25 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee50 min
Oct 29, 7:16 AM CDTSpecial Weather StatementTSAOsage, Pawnee44 min
Oct 29, 7:46 AM CDTSpecial Weather StatementTSACreek, Okfuskee44 min
Oct 29, 8:02 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa58 min
Oct 29, 8:23 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee52 min
Oct 29, 8:34 AM CDTSpecial Weather StatementTSAWashington41 min
Oct 29, 9:10 AM CDTSpecial Weather StatementTSAOkfuskee, Tulsa50 min
Oct 29, 9:14 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa61 min
Oct 29, 9:42 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa, Wagoner3 hr
Oct 29, 9:57 AM CDTSpecial Weather StatementTSATulsa33 min
Oct 29, 10:17 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee, Tulsa43 min
Oct 29, 11:05 AM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee40 min
Oct 29, 11:18 AM CDTAreal Flood AdvisoryTSACreek, McIntosh, Okfuskee, Okmulgee, Tulsa, Wagoner117 min
Oct 29, 11:40 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg50 min
Oct 29, 11:41 AM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee, Osage, Rogers, Tulsa and 1 more4 hr
Oct 29, 11:55 AM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner50 min
Oct 29, 12:28 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee47 min
Oct 29, 1:06 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner39 min
Oct 29, 1:22 PM CDTSpecial Weather StatementTSAMuskogee23 min
Oct 29, 1:29 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha61 min
Oct 29, 1:53 PM CDTTornado WarningTSAPushmataha30 min
Oct 29, 1:57 PM CDTRiver Flood WarningTSACreek24 hr
Oct 29, 2:02 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes44 min
Oct 29, 2:22 PM CDTSpecial Weather StatementTSAChoctaw23 min
Oct 29, 2:43 PM CDTSpecial Weather StatementTSALatimer32 min
Oct 29, 2:51 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer39 min
Oct 29, 2:59 PM CDTSpecial Weather StatementTSADelaware46 min
Oct 29, 3:14 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah46 min
Oct 29, 3:15 PM CDTSpecial Weather StatementTSAOttawa30 min
Oct 29, 3:33 PM CDTSpecial Weather StatementTSALeFlore42 min
Oct 29, 4:07 PM CDTSpecial Weather StatementTSAAdair23 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.